# SDR CA960515007

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 414A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 99101372
- Condition: Low Flow
- Location: R/H Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT PARKED OUTSIDE, TEMP -25 DEGREES CELSIUS.  AIRCRAFT PRE-HEATED AND PREPARED FOR FLIGHT.  ON TAKEOFF, AT POINT OF LIFT-OFF, RT SIDE HYDRAULIC FLOW LIGHT ILLUMINATED.  PILOT CONTINUED WITH TAKEOFF AND ATTEMPTED TO RETRACT THE UNDERCARRIAGE.  FIRST ATTEMPT FAILED BUT THE SECOND WAS SUCCESSFUL.  ACFT RETURNED TO BASE AND LANDED SAFELY.  MAINTENANCE JACKED AIRCRAFT AND CHECKED THE GEAR.  NO FAULTS FOUND AND AIRCRAFT RETURNED TO SERVICE.  SUBMITTER STATES THIS HAS HAPPENED ON OTHER 400 SERIES ACFT WITHOUT DETERMINING A CAUSE.
